Thread: Swollen Inj Site
07-05-2004, 10:37 AM #1
Swollen Inj Site
4 days ago I shot my buddy with 1cc of 200mg/ml Deca mixed with 1cc of 200 mg/ml Testoviron . That area of his arm has a puffy look and feel (not a knot, it's more spread out than a knot) and is extremely sore to move or touch still. No redness, no puss, nothing weird looking where the pin went in.
Was it just a big shot and he's being a wuss? Or should he be keeping a eye on it?
BTW the Deca was preloaded 3 wks in advance........I don't know if this makes any difference.
07-05-2004, 10:39 AM #2
First off, he is running the deca 100mg lower than the test correct? As far as the injection site... Keep an eye on it.. make sure it doesn't get really red and puffy and extremely hot around the site. If it doesn't seem to get better in a day or so I would start to pay more attention to it..
07-05-2004, 10:40 AM #3Originally Posted by stitch1967
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)